# SDR AU010030

- Difficulty date: January 13, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: MS21346221
- Condition: Faulty
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AIR CONDITIONING SYSTEM CROSS BLEED VALVE SWITCH FAULTY.
